Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на этот ресурс:
http://elar.urfu.ru/handle/10995/102889
Название: | Asymptotic properties and stabilization of a neutral type system with constant delay Асимптотические свойства и стабилизация одной системы нейтрального типа с постоянным запаздыванием |
Авторы: | Grebenshchikov, B. G. |
Дата публикации: | 2021 |
Издатель: | Saint Petersburg State University |
Библиографическое описание: | Grebenshchikov B. G. Asymptotic properties and stabilization of a neutral type system with constant delay / B. G. Grebenshchikov. — DOI 10.21638/11701/SPBU10.2021.108 // Vestnik Sankt-Peterburgskogo Universiteta, Prikladnaya Matematika, Informatika, Protsessy Upravleniya. — 2021. — Vol. 17. — Iss. 1. — P. 81-95. |
Аннотация: | The problem of obtaining sufficient conditions for the asymptotic stability for a certain class of linear systems of a neutral type with constant delay is analyzed in the article. Some coefficients of these systems in the right side have an exponential factor. As a consequence, the study of the stability of such systems with the help of the Lyapunov-Krasovskii functionals is not possible; methods of receiving asymptotic appreciations lead to extremely rough results. By applying the apparatus of difference systems and the properties of simpler systems, which the author examined previous, sufficient conditions for the exponential stability of such systems are obtained. As an example, a second-order system is considered. The graphs of the solutions of the corresponding system, both without neutral members and with the original system where the right-hand side contains neutral terms, are provided. On the basis of theory difference systems, the author proposes an algorithm of stabilization for some systems of a similar type. © 2021 Saint Petersburg State University. All rights reserved. |
Ключевые слова: | CONTROL DELAY DIFFERENCE SYSTEMS EXPONENTIAL STABILITY STABILIZATION |
URI: | http://elar.urfu.ru/handle/10995/102889 |
Условия доступа: | info:eu-repo/semantics/openAccess |
Идентификатор РИНЦ: | 45687751 |
Идентификатор SCOPUS: | 85106707924 |
Идентификатор WOS: | 000647791100008 |
Идентификатор PURE: | 21884882 |
ISSN: | 18119905 |
DOI: | 10.21638/11701/SPBU10.2021.108 |
Располагается в коллекциях: | Научные публикации ученых УрФУ, проиндексированные в SCOPUS и WoS CC |
Файлы этого ресурса:
Файл | Описание | Размер | Формат | |
---|---|---|---|---|
2-s2.0-85106707924.pdf | 330,85 kB | Adobe PDF | Просмотреть/Открыть |
Все ресурсы в архиве электронных ресурсов защищены авторским правом, все права сохранены.